Alka-Seltzer Plus Maximum Strength Power Max Sinus, Allergy and Cough Medicine for Adults and Children 12 Years and Older - Relieves Symptoms from Allergies, Colds or Hay Fever, 24 Count

Alka-Seltzer Plus Maximum Strength Power Max Sinus, Allergy and Cough Medicine for Adults and Children 12 Years and Older - Relieves Symptoms from Allergies, Colds or Hay Fever, 24 Count

Product ID: B07VTJDPJQ Condition: New

Payflex: Pay in 4 interest-free payments of R162.25. Read the FAQ
Available in other options.
Variations
R 649
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA Mastercard payflex ozow

Product Description

Alka-Seltzer Plus Maximum Strength Power Max Sinus, Allergy and Cough Medicine for Adults and Children 12 Years and Older - Relieves Symptoms from Allergies, Colds or Hay Fever, 24 Count

  • Alka-Seltzer Plus Maximum Strength Powermax gels provide powerful allergy and sinus relief *Use as directed.
  • Get the fast, effective relief from colds, hay fever, and allergy symptoms when you need it.
  • ASP Sinus, Allergy & Cough medicine contains a pain reliever / fever reducer, cough suppressant, antihistamine and a nasal decongestant.
  • This sinus, allergy, and cough medicine contains an antihistamine which helps to reduce allergy symptoms like sneezing, runny nose, and itchy/watery eyes.
  • This Sinus, Allergy & Cough relief medicine also contains cough suppressant and nasal decongestant to help relieve cough, nasal congestion, sinus congestion and pressure.
  • Packaging may vary
  • HSA/FSA Eligible -- Check your plan for coverage.

Technical Specifications

Country
USA
Brand
ALKA-SELTZER PLUS
Manufacturer
AmazonUs/BAYR7
Binding
Health and Beauty
Color
Green
IsAdultProduct
Height
5
Length
3.5
Weight
0.11
Width
1.5
ReleaseDate
2019-07-01T00:00:01Z
Size
24 Count (Pack of 1)
NumberOfItems
1